# SDR CA051125008

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 41,202 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Connecting Rod
- Part number: 5D11580
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, IT WAS FOUND THAT THE NOSE U/C LT DOOR HAD COME OPEN IN FLIGHT. THE CONNECTING ROD WAS FOUND TO BE SHEARED. DURING INSPECTION NO DISTRESS OR DETERIORATION COULD BE FOUND TO ACCOUNT FOR THE SHEARED ROD. LOCAL DAMAGE TO THE LT U/C DOOR HINGE IS ATTRIBUTED TO BEING OPEN IN FLIGHT. NO SECONDARY DAMAGE TO THE AIRCRAFT STRUCTURE WAS FOUND. THE DOOR AND CONNECTING ROD WERE CHANGED AND THE SYSTEM FUNCTIONED CORRECTLY DURING RETRACTION TESTS.
